# SDR CA980608030

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE, FLT LEVEL 370, UNUSUAL CABIN ALTITUDE IN AUTO SYSTEM 2 OF 6,500 FEET.  SAFETY VALVE OPENED TWICE FOR A BRIEF PERIOD, APPROXIMATELY 2 MINUTES LATER, CABIN DEPRESSURIZED AND EMERGENCY DESCENT CARRIED OUT.  CONTROL REGAINED IN MANUAL MODE AT FLT. LEVEL 200.  OUTFLOW VALVE REPLACED.  SYSTEMS 1 AND 2 TESTED SERVICEABLE.
